Recursive Estimation for Stochastic Damping Hamiltonian Systems

Abstract : In this paper, we complete our previous works (Cattiaux, Leon and Prieur, 2014-a, b and c) on the (non-parametric) estimation of the characteristics (invariant density, drift term,variance term) of some ergodic hamiltonian systems, under partial observations. More precisely, we introduce recursive estimators using the full strength of the ergodic behavior. We compare the theoretical results obtained with these estimators to the results we proved for the ones we have introduced previously.
Type de document :
Article dans une revue
Journal of Nonparametric Statistics, American Statistical Association, 2015, 27 (3), pp.401-424. 〈10.1080/10485252.2015.1046451〉
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01071252
Contributeur : Clémentine Prieur <>
Soumis le : vendredi 3 octobre 2014 - 15:10:54
Dernière modification le : jeudi 22 novembre 2018 - 01:21:39
Document(s) archivé(s) le : dimanche 4 janvier 2015 - 10:46:27

Fichier

14_10_03_CLP-recursif.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Patrick Cattiaux, José R. Leon, Clémentine Prieur. Recursive Estimation for Stochastic Damping Hamiltonian Systems. Journal of Nonparametric Statistics, American Statistical Association, 2015, 27 (3), pp.401-424. 〈10.1080/10485252.2015.1046451〉. 〈hal-01071252〉

Partager

Métriques

Consultations de la notice

602

Téléchargements de fichiers

146